# SDR 2007UALA01136

- Difficulty date: April 12, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 38,591 hours, 13,752 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 43 LT HAS CORROSION ON THE INNER SURFACE OF THE FLANGE BETWEEN FRAME 57 AND FRAME 58.  MAJOR REPAIR ACCOMPLISHED:  REMOVED CORROSION & INSTALLED REPAIR ANGLE.
